I have tried to answer my cell phone too thinking it was the vibrations only to find out it was myselfThat was vibrating. Listen [...], if you have any kind of esophageal symptoms, peppermint is not good to use. It basically relaxes the sphincter muscle where the esophagus enters the stomach, thus you can exazerbate reflux. I have experienced this too. Peppermint is very good, but not good for anyone who has a tendency toward reflux and especially delayed gastric emptying. Try some ginger tea, or ginger soda (organic made with real ginger). Sometimes that helps.
Another thing...I do not believe there is such a thing as tolerance withdrawal while tapering because one who is experiencing wd is already tolerant (because the benzo receptors have already down regulated). Now I will stand corrected if I am wrong, but many people become fearful of becoming tolerant and it really is a mute point. But again....I could be wrong and am open to what ever the mods say. I have studied this some, too. You probably just weren't given what would have been an equivalence on your crossover and you are suffering the consequences which will improve slowly. I am unfamililar with your story, but I thought you were tapering from klonopin and not valium, so am perplexed when you say, "they didn't give you enough to cover the c/t according to Ashton's manual." Please correct me on this.
On the positive side, the delayed gastric emptying might improve once you are through withdrawal, so that is something to be hopeful for. I guess they say the key word here is patience. this is a process of recovery, no different than any kind of surgery, though admittedly it can take longer. Time is the issue for you right now...not further cutting. This is only my opinion, and of course I hate to give advice and have it be wrong. [...] will know for sure. You will get through this, that I know. Just hang in there and call on me when you need some support. Janus